×

zbMATH — the first resource for mathematics

Foliations and groups of diffeomorphisms. (English) Zbl 0295.57014

MSC:
57R30 Foliations in differential topology; geometric theory
55R60 Microbundles and block bundles in algebraic topology
58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Raoul Bott, On topological obstructions to integrability, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 27 – 36. · Zbl 0225.57010
[2] R. Bott and A. Haefliger, On characteristic classes of \Gamma -foliations, Bull. Amer. Math. Soc. 78 (1972), 1039 – 1044. · Zbl 0262.57010
[3] R. Bott and A. Haefliger, Continuous cohomology and characteristic classes, (to appear). · Zbl 0262.57010
[4] D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165 – 173. · Zbl 0205.28201
[5] Claude Godbillon and Jacques Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A92-A95 (French). · Zbl 0215.24604
[6] A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183 – 194 (French). · Zbl 0196.26901 · doi:10.1016/0040-9383(70)90040-6 · doi.org
[7] André Haefliger, Homotopy and integrability, Manifolds – Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971, pp. 133 – 163.
[8] André Haefliger, Sur les classes caractéristiques des feuilletages, Séminaire Bourbaki, 24ème année (1971/1972), Exp. No. 412, Springer, Berlin, 1973, pp. 239 – 260. Lecture Notes in Math., Vol. 317 (French).
[9] M. Herman, Simplicité du groupe des difféomorphismes de classe C, C.R. Acad. Sci. Paris Sér. A-B 273 (1971), A232-A234. MR 44 #4788. · Zbl 0217.49602
[10] Michael Herman and Francis Sergeraert, Sur un théorème d’Arnold et Kolmogorov, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A409 – A411 (French). · Zbl 0217.49601
[11] John N. Mather, On Haefliger’s classifying space. I, Bull. Amer. Math. Soc. 77 (1971), 1111 – 1115. · Zbl 0224.55022
[12] J. Mather, On Haefliger’s classifying space. II: Approximation theorems, (preprint). · Zbl 0224.55022
[13] John N. Mather, The vanishing of the homology of certain groups of homeomorphisms, Topology 10 (1971), 297 – 298. · Zbl 0207.21903 · doi:10.1016/0040-9383(71)90022-X · doi.org
[14] J. Mather, Integrability in codimension1, Comment. Math. Helv. (to appear). · Zbl 0284.57016
[15] William Thurston, Noncobordant foliations of \?³, Bull. Amer. Math. Soc. 78 (1972), 511 – 514. · Zbl 0266.57004
[16] W. Thurston, Variation of the Godbillon- Vey invariant in higher codimension, (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.